Top 10 Childrens Ibuprofen Liquid – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, 8 Fluid Ounces None, Pain Reliever and Fever Reducer, Berry Flavor

#ad
Amazon Basic Care #ad - Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11.

Compare to Children’s Motrin active ingredient. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer. Dosage cup included. The container features a child-resistant safety cap. One dose provides relief of pain and fever for up to 8 hours.

Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache for up to 8 hours. Provides relief for up to 8 hours for children ages 2 to 11 years. To relieve children's pain or fever, use amazon basic care children's ibuprofen oral suspension 100 mg per 5 mL.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Numberbergw-559

2. Motrin

#ad

100mg Ibuprofen, 4 fl. oz, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

3. Motrin

#ad

4 fl. oz, 100 mg Ibuprofen, Bubblegum Flavor, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - Motrin products can help you and your family feel better. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache.4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

4. Motrin

#ad

Ibuprofen, 4 Oz, Grape Flavored, Pain Relief, Children's Motrin Oral Suspension

#ad
Motrin #ad - For children ages 2 to 11. Contains 100 milligrams of ibuprofen. Temporarily reduces fever. Temporarily relieves minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. Lasts up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number300450603401

5. Advil

#ad

4 Fl Oz, 100 Mg Children's Ibuprofen for Ages 2-11, Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, White Grape

#ad
Advil #ad - White grape flavored medicine with a dye-free liquid ibuprofen suspension form for easier dosing and less mess. Hsa and fsa eligible products for your budget.

Kids liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Kids ibuprofen that provides pain and fever relief for ages 2 to 11. One 4 fluid ounce bottle of white grape-flavored children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11. Fever reducer for kids that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours. Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height2 Inches
Length2 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberB004T174F0
Model305730290302

6. Motrin

#ad

Grape, 24 ct, Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever

#ad
Motrin #ad - From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years. The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor.

24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, flu, sore throat, and works to quickly reduce fever. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-737

7. Advil

#ad

Advil Junior Strength Chewables 24 Tablets, Fever Reducer/Pain Reducer, Ages 2–11, Grape Flavor, 100mg Ibuprofen, Pack of 2

#ad
Advil #ad - Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Advil chewable medicine for kids lasts up to 8 hours in just one dose.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

8. Good Sense

#ad

GoodSense Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains, Grape Flavor, Pain Reliever and Fever Reducer

#ad
Good Sense #ad - Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever. Children with fevers should not take aspirin. Fever treatment: treatment depends on the cause of your fever.

Compare to the active ingredient in Children's Motrin. Formulated for children: goodsense children's ibuprofen Oral Suspension, 100 mg per 5 mL is a pain reliever and fever reducer specifically formulated for kids ages 2-11 and lasts up to eight hours. Nsaid: children's ibuprofen oral suspension 100 mg per 5 ml is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to: the common cold, sore throat,  flu, and headache.

About fever: a fever is a body temperature that is higher than normal. Active ingredient: children's ibuprofen oral suspension 100 mg per 5 ml,  NSAID, Grape Flavor has an active ingredient of 100 mg ibuprofen per 5 mL, nonsteroidal anti-inflammatory drug.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.03 Inches
Weight0.43 Pounds
Width2 Inches
Part Number301130660264-1-A1
Model1037409

9. Amazon Basic Care

#ad

24 Count, Pain Reliever and Fever Reducer NSAID, 100 mg, Amazon Basic Care Children's Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, a pain reliever and fever reducer, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free.

Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, flu, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. Nsaid: chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

10. Motrin

#ad

32 Travel Packs of 1-ct., Lactaid Fast Act Lactose Intolerance Relief Caplets with Lactase Enzyme

#ad
Motrin #ad - The easy-to-swallow dairy digestive aid is certified Kosher and is suitable for both adults and children, ages 4 and up. Offered in convenient, individually-wrapped packaging, the lactose intolerance medicine is ideal for travel and on-the-go so you can enjoy dairy with confidence.

Formulated with 9000 fcc lactase units of natural lactase enzymes, the caplets break down milk sugar to reduce discomfort from dairy sensitivity due to lactose. The fast-acting formula of the lactase pills starts working with your first bite or sip of dairy; if you continue to eat foods containing dairy after 30-45 minutes, take another caplet for continued relief. 32-count single-dose travel packs of Lactaid Fast Act Lactose Intolerance Caplets to help prevent gas, bloating and diarrhea associated with lactose intolerance.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-989